Optimal Perturbation Damping in Linear Control Systems
Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1475-1481
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_11_a3,
author = {D. V. Balandin and M. M. Kogan},
title = {Optimal {Perturbation} {Damping} in {Linear} {Control} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1475--1481},
year = {2005},
volume = {41},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_11_a3/}
}
D. V. Balandin; M. M. Kogan. Optimal Perturbation Damping in Linear Control Systems. Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1475-1481. http://geodesic.mathdoc.fr/item/DE_2005_41_11_a3/